Table of Contents Author Guidelines Submit a Manuscript
Corrigendum

A corrigendum for this article has been published. To view the corrigendum, please click here.

Letter to the Editor
Corrigendum
Abstract and Applied Analysis
Volume 2014, Article ID 891341, 7 pages
http://dx.doi.org/10.1155/2014/891341
Research Article

Soft -Open Sets and Soft -Continuous Functions

Department of Mathematics, Cumhuriyet University, 58140 SİVAS, Turkey

Received 11 November 2013; Accepted 25 December 2013; Published 26 February 2014

Academic Editor: Ming Mei

Copyright © 2014 Metin Akdag and Alkan Ozkan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We introduce soft -sets on soft topological spaces and study some of their properties. We also investigate the concepts of soft -continuous and soft -open functions and discuss their relationships with soft continuous and other weaker forms of soft continuous functions. Also counterexamples are given to show the noncoincidence of these functions.